# SDR CA040108007

- Difficulty date: January 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 1,727 hours
- Engine: Pwa PW545A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Inoperative
- Location: Fuel Crossfeed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REFUELING, FBO LINE CREW FAILED TO CARRY OUT SINGLE POINT REFUELING PRE-CHECK. DURING FUELLING, ONLY LT TANK WAS FILLED (RT REFUELING VALVE APPARENTLY FAILED IN THE CLOSED POSITION). BY THE TIME THE FLIGHT CREW NOTICED THE DIFFICULTY A SIGNIFICANT FUEL IMBALANCE HAD BEEN CREATED, REQUIRING CROSSFEED FROM LT TO RT TANK.
